Redundant τ-adic Expansions II: Non-Optimality and Chaotic Behaviour

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)141-157
JournalMathematics in computer science
Volume3
DOIs
Publication statusPublished - 2010

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

Redundant τ-adic Expansions II: Non-Optimality and Chaotic Behaviour. / Heuberger, Clemens.

In: Mathematics in computer science, Vol. 3, 2010, p. 141-157.

Research output: Contribution to journalArticleResearchpeer-review

@article{ee29a59ae36a4b4cab8218524128191f,
title = "Redundant τ-adic Expansions II: Non-Optimality and Chaotic Behaviour",
author = "Clemens Heuberger",
year = "2010",
doi = "10.1007/s11786-009-0014-9",
language = "English",
volume = "3",
pages = "141--157",
journal = "Mathematics in computer science",
issn = "1661-8270",
publisher = "Birkhauser Verlag Basel",

}

TY - JOUR

T1 - Redundant τ-adic Expansions II: Non-Optimality and Chaotic Behaviour

AU - Heuberger, Clemens

PY - 2010

Y1 - 2010

U2 - 10.1007/s11786-009-0014-9

DO - 10.1007/s11786-009-0014-9

M3 - Article

VL - 3

SP - 141

EP - 157

JO - Mathematics in computer science

JF - Mathematics in computer science

SN - 1661-8270

ER -